U.S. doctors online nowAsk doctors free
ZA
A 31-year-old male asked:

Hi doctor. i have mild left calf pain that gets worse at night. the pain occasionally moves to my thigh and the right i am currently taking 12. 5mg ridaq a day, a baby aspirin as well as a dose of vitamins c, d, e, a, iron, magnesium and zinc?

1 doctor answer1 doctor weighed in
Dr. Nellmarie Bodenstein
A Verified Doctoranswered
A US doctor answeredLearn more
Hypokalemia: Ridaq causes potassium deficiency causing tiredness, nausea and muscle cramps. Long term Ridaq causes Diabetes mellitus and insulin resistance. If cramps drink Ultipot 2 /d. You should use Vit D at 1000iu/d.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 4, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.